# SDR DALA2015082505194

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 674-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER AT RADIO ALTIMETER CUT OUT BS 674 - 693.   THE DOUBLER WAS REPLACED IAW SRM 51-30-2, 51-30-5 , 51-30-3 P.26, 21, 14, 53-01 FIG 1, AND DWG 5911412, REV DV.
